# SDR CALA2014050690958

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 52,684 hours, 21,144 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDCU ON SHUT DOWN, CYCLED SDCU CB'S & OPERATIONS CHECKED IAW AMM26-16-00 & 26-17-00 ALL TESTS PASSED.
